# SDR REXA2022012600115

- Difficulty date: December 16, 2021
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bonding Plate
- Part number: MM67037197007
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PYLON IS MISSING A BONDING PLATE ON THE AFT UPPER SKIN.
"REMOVED FASTENERS, LOCATED & DRILLED PLATE IAW CRJ 900 SRM         
51-42-13-001-001-A01, 51-40-11-001-001-A01. INSTALLED & PAINTED IAW
CRJ 900 SRM 51-42-15-001-001-A01 & 51-25-16-001-001-A01, AMM       
 51-22-33-840-801-A01. WVAC EMP # "
